Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I stopped taking birth control this month after being on it for a while could I be pregnant?

I have only been off my period for a couple weeks and I have stopped taking my birthcontrol pills and yesterday I started having some spotting. It was just a dark brown spotting...nothing like when I first start my period. Could this be a sign of pregnancy. I remember having some bleeding like this when I was pregnant with my son. Do you think I could be pregnant that quickly or is it a normal reaction to spot like that soon after stopping the pill?

Answer Question
 
joelsmommy

Asked by joelsmommy at 12:00 PM on Aug. 2, 2009 in Pregnancy

Level 2 (11 Credits)
Answers (4)
  • Your body takes a while to return to normal after taking BC for an extended period of time. If you think you're pregnant, take a test.
    vgmomof2grtkds

    Answer by vgmomof2grtkds at 12:11 PM on Aug. 2, 2009

  • Did you go back on it after your period? If you didnt take any more after you had your period I would guess this is maybe a pregnancy but if you did take some and you have only been off the pill a couple days you are probably having another period because of stopping them. Does that make sense?
    stickyfingers

    Answer by stickyfingers at 12:23 PM on Aug. 2, 2009

  • super normal to spot the day after stopping the pill-
    If your trying to get pregnant, GOOD LUCK mama!!
    if not, go back on it right away, the day after you stop the pill you become SUPER fertil, if you have since had unprotected sex since stopping the pill (yesterday) I would wait to take a pregnancy test before restarting it, if your not trying, use a condom for the next few days until you take a test.
    JnCV

    Answer by JnCV at 12:53 PM on Aug. 2, 2009

  • its normal after BC but its also normal in the first 3 months of being pregnant so i would wait a week and take a test or just go get a blood test now
    Lacrisha

    Answer by Lacrisha at 1:27 PM on Aug. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.